# SDR DALA12000516305

- Difficulty date: May 28, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 96,421 hours, 12,004 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Bs 1000 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK (EXTERNAL) AT BS 1000 BULKHEAD FRAME AT STRINGER-38R.  MAINTENANCE REPLACED FRAME.
